New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Depo issues
2 Replies
Lici - April 19

Hi,
Ive been on depo for about a year now and ive started to bleed after having sex. My periods stopped a couple of weeks after my first jab.
Does anyone have any advise as t what i should do?
Thanks

 

gettingmarried - July 15

Hey, I'm also on depo. I haven't been having sex (we're waiting for marriage), but i've started bleeding. my doctor said i might spot during the first period i would miss, but that was 2 or 3 weeks ago... this is a little more than spotting (albeit not a lot more). I would also like some advice... not to take over your thread lici... i'd just like to see what other women say.

 

lici - July 18

heya,
sorry for the late reply,
the best thing that i can suggest is to talk your GP or family planning clinic With me i was only bleeding because my body was basically saying that i needed a period. im now on the implant and haven't bled since. If your really worrying about the bleeding you should go see your gp.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question